# SDR 2025FA0000597

- Difficulty date: August 7, 2025
- Submitted: September 1, 2025
- Operation: General aviation
- Aircraft: N1668C
- Make and model: Cessna 172S
- Aircraft serial: 172S11758
- Aircraft time: 5,805 hours
- System (JASC): 2800 · Aircraft Fuel System
- Part: Servo
- Part number: 25765362
- Part serial: AV581611329
- Condition: Contaminated
- Location: Zone 100
- Part time: 916 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

MOMENTARY ENGINE ROUGHNESS/VIBRATION/ LOSS OF POWER. PILOT REPORTED:"ON TAKEOFF OUT OF LVK AT 600 AGL THE ENGINE LOST TOTAL POWER FOR A MINIMUM OF ONE SECOND. AFTER THE LOSS OF POWER THE ENGINE IMMEDIATELY CAME BACK. I ENTERED THE TRAFFIC PATTERN AND DISCONTINUED THE FLIGHT." FUEL SERVO REPLACED
